Alert archive / West Virginia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 23, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Feb 20, 2026, 3:27 AM EST for Logan County, Mingo County, West Virginia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2026, 3:27 AM EST (08:27 UTC)
- Expired
- Feb 20, 2026, 3:47 AM EST
- In force
- 20 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, WV, Mingo County, WV
The radar
The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 8.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 3:23 AM EST, 4 minutes earlier. Its key messages:
- 1) Strong thunderstorms remain possible through the early morning hours, with locally heavy rainfall also leading to flood concerns across portions of northeast Kentucky, southeast Ohio, and West Virginia.
- 2) Gusty winds develop across the area today.
- 3) A system brings colder weather and an opportunity for accumulating snow late Saturday night into Monday.
Area forecast discussion, Feb 20, 3:23 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
323 AM EST Fri Feb 20 2026
.WHAT HAS CHANGED...
Increasing potential of accumulating snow with a system late
this weekend into early next week.
&&
.KEY MESSAGES...
- 1) Strong thunderstorms remain possible through the early
morning hours, with locally heavy rainfall also leading to
flood concerns across portions of northeast Kentucky,
southeast Ohio, and West Virginia.
- 2) Gusty winds develop across the area today.
- 3) A system brings colder weather and an opportunity for
accumulating snow late Saturday night into Monday.
&&
.DISCUSSION...
KEY MESSAGE 1...
Rain showers and thunderstorms are currently progressing through the
area, with additional activity approaching from the south and west
in advance of a cold front. In addition to the ongoing potential for
scattered strong to severe storms, locally heavy rainfall raises
concerns over flooding. Areas at greatest risk of flooding are those
that already received heavy rain yesterday, and portions of the
northeast mountains where additional moisture may be contributed by
snow melt. Therefore, a Flood Watch remains in effect for portions
of northeast Kentucky, southeast Ohio, and West Virginia this
morning.
Showers and thunderstorms are expected to taper off from west to
east as a cold front sweeps through the area later this morning,
bringing an end to both the severe and flood threats.
KEY MESSAGE 2...
Gusty winds are expected to accompany a cold front across the area
this morning, with breezy conditions then anticipated to continue as
stronger winds aloft mix down to the surface during the day. The
majority of the area is projected to see gusts of 25 to 40 mph,
though locally stronger gusts may be possible along the higher
ridges of the northeast mountains. Confidence in reaching Wind
Advisory criteria is low enough to forego issuance, though an SPS
may be needed later this morning.
KEY MESSAGE 3...
This weekend, one area of low pressure will be present over the
Great Lakes while another low tracks across the southeast US towards
the Atlantic. This second system is then projected to intensify as
it rides north along the Mid-Atlantic Coast early next week.
Moisture is projected to increase late Saturday night into Sunday,
with an initial mix of rain and snow expected to turn to all snow as
an upper trough ushers colder air into the area Sunday morning.
Although the system begins to pull away from the area late Sunday
night, a feed of moisture from the Great Lakes sustains potential
for light snow showers through Monday.
Highest confidence in receiving four or more inches of snow exists
in and near the WV mountains, with lesser amounts expected to the
south and west. Confidence is also increasing in the need for a
Winter Storm Watch for the northeast mountains and adjacent
foothills.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Although most sites remain VFR at present, periods of MVFR or
worse conditions are expected to develop as rain showers and
thunderstorms continue to progress across the area overnight.
Restrictions will improve in the wake of a cold front, with a
return to area wide VFR anticipated to occur mid to late
morning.
LLWS may be possible overnight, with some strong gusts occurring
in storms. West to southwest winds are expected to strengthen
during the day, with 25-35 kt gusts possible across the area.
Winds should then start to ease after 00Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...
ALTERNATE SCENARIOS: Timing and intensity of showers,
thunderstorms, and associated restrictions could vary from the
forecast. Timing of improvement to VFR may also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 02/20/26
UTC 1HRLY 05 06 07 08 09 10 11 12 13 14 15 16
EST 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
CRW CONSISTENCY M H M M M H H M H H H H
HTS CONSISTENCY M H M H H H H H H H H H
BKW CONSISTENCY H H H H H M M H H H H H
EKN CONSISTENCY L L M M H H M M H M H H
PKB CONSISTENCY M H H H H H M H L H H H
CKB CONSISTENCY M H L H M M H M H M H H
AFTER 06Z SATURDAY...
IFR conditions possible in snow and low ceilings, particularly
across the mountains from Saturday night through Sunday, possibly
Monday too.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 7 AM EST this morning for WVZ005>008-013>020-
026>032-039-040-517>526.
OH...Flood Watch until 7 AM EST this morning for OHZ086-087.
KY...Flood Watch until 7 AM EST this morning for KYZ101>103-105.
VA...None.
&&
DISCUSSION...20
AVIATION...20In the hours before
Special weather statement, Feb 20, 1:56 AM EST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
156 AM EST Fri Feb 20 2026
WVZ020-030-031-200715-
Doddridge WV-Harrison WV-Lewis WV-
156 AM EST Fri Feb 20 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DODDRIDGE...
NORTHERN LEWIS AND SOUTHERN HARRISON COUNTIES THROUGH 215 AM EST...
At 156 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles south of Salem, or 11 miles northwest of Weston, moving east at
60 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksburg, Bridgeport, Stonewood, Nutter Fort, Salem, Anmoore, West
Milford, Lost Creek, Jane Lew, Avon, Wolf Summit, and Despard.
This includes the following highways...
Interstate 79 between mile markers 106 and 125.
Route 50 in West Virginia between mile markers 70 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3934 8022 3919 8021 3917 8023 3912 8023
3909 8067 3926 8067
TIME...MOT...LOC 0656Z 260DEG 51KT 3918 8059
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
01Special weather statement, Feb 20, 2:03 AM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
203 AM EST Fri Feb 20 2026
WVZ019-020-031-200730-
Doddridge WV-Harrison WV-Ritchie WV-
203 AM EST Fri Feb 20 2026
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL RITCHIE...CENTRAL
DODDRIDGE AND WEST CENTRAL HARRISON COUNTIES THROUGH 230 AM EST...
At 203 AM EST, Doppler radar was tracking a strong thunderstorm near
West Union, or 10 miles east of Harrisville, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Salem, West Union, Pullman, New Milton, Smithburg, Greenwood,
Blandville, and Sedalia.
This includes Route 50 in West Virginia between mile markers 43 and
69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3918 8097 3926 8098 3942 8055 3922 8046
TIME...MOT...LOC 0703Z 257DEG 43KT 3924 8085
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
5Special weather statement, Feb 20, 2:15 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
215 AM EST Fri Feb 20 2026
WVZ019-020-029>031-200745-
Doddridge WV-Harrison WV-Ritchie WV-Lewis WV-Gilmer WV-
215 AM EST Fri Feb 20 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RITCHIE...SOUTHERN
DODDRIDGE...NORTH CENTRAL GILMER...NORTHWESTERN LEWIS AND
SOUTHWESTERN HARRISON COUNTIES THROUGH 245 AM EST...
At 215 AM EST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Harrisville, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pullman, Auburn, Camden, Smithville, Avon, Grove, Leopold, Newberne,
Alum Bridge, Coxs Mills, Berea, Macfarlan, and Burnt House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3905 8120 3915 8121 3924 8053 3903 8052
TIME...MOT...LOC 0715Z 264DEG 45KT 3910 8112
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
5Special weather statement, Feb 20, 2:16 AM EST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
216 AM EST Fri Feb 20 2026
WVZ031-032-040-200745-
Barbour WV-Harrison WV-Taylor WV-
216 AM EST Fri Feb 20 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN TAYLOR...NORTHERN
BARBOUR AND SOUTHEASTERN HARRISON COUNTIES THROUGH 245 AM EST...
At 216 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms near Anmoore, or 7 miles southeast of Clarksburg,
moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksburg, Grafton, Philippi, Bridgeport, Stonewood, Nutter Fort,
Anmoore, Lost Creek, Flemington, Moatsville, Rosemont, Knottsville,
Nestorville, Meadland, Tygart Lake State Park, Thornton, Galloway,
and Despard.
This includes the following highways...
Interstate 79 between mile markers 109 and 121.
Route 50 in West Virginia between mile markers 79 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3921 7981 3920 7983 3916 7983 3913 7984
3912 7983 3913 8036 3929 8036 3936 7990
3930 7989 3929 7986 3924 7985 3923 7981
TIME...MOT...LOC 0716Z 264DEG 45KT 3921 8023
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
5Special weather statement, Feb 20, 2:47 AM EST, 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
247 AM EST Fri Feb 20 2026
KYZ105-WVZ005-013-024>026-200830-
Lawrence KY-Boone WV-Lincoln WV-Logan WV-Mingo WV-Wayne WV-
247 AM EST Fri Feb 20 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LAWRENCE...
NORTHWESTERN MINGO...LINCOLN...NORTHWESTERN LOGAN...SOUTHERN WAYNE
AND NORTHWESTERN BOONE COUNTIES THROUGH 330 AM EST...
At 246 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms near Dunlow, or 14 miles south of Wayne, moving east at
50 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Madison, Chapmanville, Ranger, Spurlockville, Harts, Gill, Charley,
Kiahsville, Dunlow, Julian, Hode, Danville, Turtle Creek, Crum,
Glenhayes, Palermo, Wilsondale, Alkol, Mud, and Yawkey.
This includes Route 119 between mile markers 48 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3798 8274 3830 8193 3806 8176 3786 8241
3790 8244 3791 8246 3790 8247 3792 8248
3793 8250 3794 8249 3796 8253 3795 8258
3793 8259
TIME...MOT...LOC 0746Z 251DEG 42KT 3803 8234
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
5Special weather statement, Feb 20, 3:20 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
320 AM EST Fri Feb 20 2026
WVZ025-026-034-200845-
Wyoming WV-Boone WV-Logan WV-
320 AM EST Fri Feb 20 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WYOMING...CENTRAL
LOGAN AND CENTRAL BOONE COUNTIES THROUGH 345 AM EST...
At 319 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms near Chief Logan State Park, or near Logan, moving east
at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Madison, Logan, Chapmanville, Van, Amherstdale-Robinette, Chief Logan
State Park, Mount Gay-Shamrock, Wharton, Mallory, Holden, West Logan,
Mitchell Heights, Mount Gay, Verdunville, Turtle Creek, Cyclone,
Blair, Amherstdale-Robine, Sharples, and Jeffrey.
This includes Route 119 between mile markers 25 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3785 8213 3785 8211 3787 8212 3799 8205
3802 8196 3802 8194 3803 8193 3803 8191
3804 8191 3811 8171 3771 8163
TIME...MOT...LOC 0819Z 272DEG 47KT 3790 8195
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
5The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 7:39 PM EST | Special Weather Statement | RLX | Doddridge | 51 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | RLX | Wood | 19 min |
| Feb 19, 11:25 PM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt, Wood | 35 min |
| Feb 19, 11:33 PM EST | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wirt, Wood | 27 min |
| Feb 19, 11:58 PM EST | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wood | 32 min |
| Feb 20, 12:02 AM EST | Special Weather Statement | RLX | Wood | 13 min |
| Feb 20, 12:05 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane, Wirt | 25 min |
| Feb 20, 12:08 AM EST | Severe Thunderstorm Warning | RLX | Tyler | 37 min |
| Feb 20, 12:14 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason | 31 min |
| Feb 20, 12:27 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 18 min |
| Feb 20, 12:34 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 26 min |
| Feb 20, 12:38 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 22 min |
| Feb 20, 12:41 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 19 min |
| Feb 20, 12:46 AM EST | Tornado Warning | RLX | Jackson, Roane, Wirt | 14 min |
| Feb 20, 12:59 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Ritchie | 31 min |
| Feb 20, 1:00 AM EST | Tornado Warning | RLX | Calhoun, Jackson, Roane, Wirt | 15 min |
| Feb 20, 1:13 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 17 min |
| Feb 20, 1:22 AM EST | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Upshur | 23 min |
| Feb 20, 1:27 AM EST | Special Weather Statement | RLX | Gilmer | 18 min |
| Feb 20, 1:45 AM EST | Special Weather Statement | RLX | Harrison | 15 min |
| Feb 20, 1:49 AM EST | Special Weather Statement | RLX | Ritchie | 26 min |
| Feb 20, 1:53 AM EST | Special Weather Statement | RLX | Wayne | 37 min |
| Feb 20, 1:56 AM EST | Special Weather Statement | RLX | Harrison | 19 min |
| Feb 20, 2:03 AM EST | Special Weather Statement | RLX | Doddridge | 27 min |
| Feb 20, 2:15 AM EST | Special Weather Statement | RLX | Ritchie | 30 min |
| Feb 20, 2:16 AM EST | Special Weather Statement | RLX | Barbour, Taylor | 29 min |
| Feb 20, 2:21 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 24 min |
| Feb 20, 2:44 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo | 32 min |
| Feb 20, 2:47 AM EST | Special Weather Statement | RLX | Lincoln | 43 min |
| Feb 20, 3:14 AM EST | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 46 min |
| Feb 20, 3:20 AM EST | Special Weather Statement | RLX | Boone, Logan | 25 min |
| Feb 20, 3:42 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 33 min |
| Feb 20, 3:54 AM EST | Special Weather Statement | RLX | Nicholas | 36 min |
| Feb 20, 3:59 AM EST | Special Weather Statement | RLX | Fayette | 31 min |
| Feb 20, 4:15 AM EST | Special Weather Statement | RLX | Raleigh | 30 min |
| Feb 20, 4:18 AM EST | Special Weather Statement | RLX | Mingo | 27 min |
| Feb 20, 4:25 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 35 min |
| Feb 20, 4:58 AM EST | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 32 min |
| Feb 20, 5:32 AM EST | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 3 hr |
| Feb 20, 8:29 AM EST | Areal Flood Warning | RLX | Boone, Lincoln, Logan, Mingo, Raleigh, Wayne | 8 hr |
| Feb 20, 11:26 AM EST | Winter Storm Watch | RLX | Barbour, Boone, Braxton, Calhoun, Clay, Fayette and 14 more | 25 hr |
| Feb 20, 12:37 PM EST | Areal Flood Warning | RLX | Randolph | 11 hr |
| Feb 19, 11:42 PM EST | Severe Thunderstorm Warning | RLX | Morgan, Washington | 33 min |
| Feb 19, 11:47 PM EST | Special Weather Statement | RLX | Morgan | 13 min |
| Feb 19, 11:54 PM EST | Severe Thunderstorm Warning | RLX | Perry | 36 min |
| Feb 20, 12:17 AM EST | Special Weather Statement | RLX | Perry | 13 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.